... 100mg until recently. Every few years I have to up my dosage. My doctor told me to take 125 for 3 days and 150 after. Being that I've been on zoloft for years I didnt think I would get really bad side effects with an increase. Im getting really bad headaches with the tingle on my scalp. Feeling dizzy, almost drunk. I get really cold after I take it and shake a lot. I have no energy. Anyone increase and have really bad side effects if so how long till that go away?
tracy44821 at one time i started out on 50 mg when i had to do pretty much like you i think it took me about 10 days to get adjusted to each dose change just had to work through the side effects when i got up to 200mg the doctor changed me to keep on the zoloft and went on 75mg Effexor i have been there with some Klonopin for as needed up to 3 times daily so anyway between changes i would say 10 days..Hope you get to feeling better soon if not call your doctor and tell them about the increased side effects chuck1957
Yes, despite the 9-years it's the same as someone just starting. That's quick for any increase, 3-day? Anyway, it's a good 2-3 weeks to settle in, although it will slowly improve over that time. Best not to make any changes during this adjustment period. Hang in there, it will get better sooner than later.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2013 • 1 answer
Posted 15 Mar 2014 • 8 answers
Posted 9 Dec 2014 • 4 answers
Posted 27 Jun 2017 • 5 answers
I have been on Zoloft for 6 years at 150mg I now started getting my worrying and panick feelings ba?
Posted 2 days 5 hours ago • 1 answer